# SDR MASA200500309

- Difficulty date: April 21, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 4,984 hours, 3,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5913164
- Part serial: A0581
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6588 SAN TO PVR.  THE CREW REPORTED FLAPS FAIL IN FLIGHT.   MX R2 RIGHT OUTBOARD FLAP OUTBOARD SKEW SENSOR.
